# SDR SWAA2021062185312

- Difficulty date: June 16, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N7846A
- Make and model: Boeing 737-76N
- Aircraft serial: 35218
- Aircraft time: 40,027 hours, 28,284 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Debonded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD MAIN FLAP LOWER SKIN DISBONDED ON TRAILING EDGE AT OUTBOARD END.  REMOVED TE WEDGE IAW SRM 51-40-02-0G-0 VERIFIED RT INBD FLAP WEDGE PART EFFECTIVITY .   INSTALLED NEW RIGHT WING I/B FLAP AFT WEDGE ASSEMBLY IAW DWG 113A2100 REV A AND PL 113A2100 REV M.
